# SDR AALA202512162991

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 69,584 hours, 28,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE AGENTS REPORTED FORWARD ENTRY DOOR DIFFICULT TO OPEN. ADJUSTED FORWARD ENTRY DOOR. PER MM 52-11-00.
